# SDR SWIA201023584

- Difficulty date: January 28, 2010
- Submitted: February 3, 2010
- Operation: Air carrier
- Aircraft: N935SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7725
- Aircraft time: 18,224 hours, 15,555 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OVERHEAD EMERGENCY LIGHT SECOND FROM MOST AFT INOP.  (FLT 5805)  RELAMPED EMERGENCY LIGHT.
